Minimal length elements of finite Coxeter groups

Xuhua He Sian Nie

Representation Theory mathscidoc:1912.43197

Duke Mathematical Journal, 161, (15), 2945-2967, 2012.12
We give a geometric proof that any minimal length element in a (twisted) conjugacy class of a finite Coxeter group W has remarkable properties with respect to conjugation, taking powers in the associated braid monoid and taking the centralizer in W.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:29:02 uploaded by Xuhua_He ] [ 259 downloads ] [ 0 comments ]
@inproceedings{xuhua2012minimal,
  title={Minimal length elements of finite Coxeter groups},
  author={Xuhua He, and Sian Nie},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112902867633757},
  booktitle={Duke Mathematical Journal},
  volume={161},
  number={15},
  pages={2945-2967},
  year={2012},
}
Xuhua He, and Sian Nie. Minimal length elements of finite Coxeter groups. 2012. Vol. 161. In Duke Mathematical Journal. pp.2945-2967. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112902867633757.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved